Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you.
Since how long exactly you are on these medicines?
and since how long you have these pains?
ut before they were giving me others but they were too heavy for me
the pain well episodes started april like 1 per month but the pain is much stronger and if u push my belly it hurts.its location is upper right were the gallbladder is
Have they done HIDA scan?
Have they ruled out gall bladder to be the cause?
Do you have pain in other areas of abdomen?
ct scan ultrasound even hematobilliary scan to rule out that maybe its the function of the gallbladder but everything normal except the calcoprotein.
no pain in other areas.vomitting on and off and slightly temp of 37
Do you have other symptoms like diarrhoea, blood in stool, mucus in stool etc?
they said blood in stool was positive and the infection rates meaning calcoprotein 252
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want.
constipation because of tramadol and oramorph but i am going more regularly to the loo
As per symptoms and tests done so far, it is clearly evident that your abdominal pain is not due to you depression medicines.
so should i wait here?
These medicines can't cause pain just in one area of abdomen this way and even if they cause they are not likely to linger on for this long.
so maybe chrohns?
Crohn's is a one possibility rather I would say the most likely possibility but you should go for a colonoscopy to be sure.
But don't even think of stopping your medicines because stopping them yourself can put you in lot of trouble as they can cause withdrawal effects.
thats what i thought so.i just wanted to rule out the medicines since i haven't told anyone.well i feel better i was actually thinking of stopping them
Just wait for the diagnosis to be confirmed and you have a good news at your end that at least nothing serious is behind your symptoms as all tests are clear.
No even don't think about it. It can be very dangerous.
Take them as prescribed.
and please no stress from now onwards :)
I assure you that you are going to be Ok
ok will do thanks a lot
Any question please?
You are most welcome. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.